Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Rational Expectations and the Natural Rate Hypothesis: Some Consistent Estimates

B. T. McCallum
Econometrica
Vol. 44, No. 1 (Jan., 1976), pp. 43-52
Published by: The Econometric Society
DOI: 10.2307/1911379
Stable URL: http://www.jstor.org/stable/1911379
Page Count: 10
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rational Expectations and the Natural Rate Hypothesis: Some Consistent Estimates
Preview not available

Abstract

Proceeding under the assumption that expectations are formed rationally, this paper describes a procedure for consistent estimation of equations involving unobservable expectational variables and then, using this procedure, develops empirical results bearing on the validity of the natural rate hypothesis. Estimates assuming partial rationality are also reported.

Page Thumbnails

  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47
  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50
  • Thumbnail: Page 
51
    51
  • Thumbnail: Page 
52
    52